# SDR IPXA2025011397323

- Difficulty date: January 9, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 25,803 hours, 15,629 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052700000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-COMP-100-FWD CARGO COMP FLOORBOARD 132DE HAS A SPLIT.  ABRICATED FLOOR PANEL 132DE USING PN: 5024N400001SS-G BATCH: 0004055277 PN: 04-001-0012 BATCH: 0004143182 PN: G2002B-3S BATCH: 0043483 PN: G2002B-3P BATCH: 000426239.  SREO- 16407-REQ001 USED.  REVIEWED.
